MathSciNet Relay Station
MathSciNet bibliographic data
MR1208223 65M06 (35L65 76M25 76N15)
Khobalatte, Brahim; Perthame, Benoît Maximum principle on the entropy and second-order kinetic schemes. Math. Comp. 62 (1994), no. 205, 119–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement